# SDR FDEA201206082143

- Difficulty date: June 8, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N951FD
- Make and model: Boeing 757236
- Aircraft serial: 28665
- Aircraft time: 27,905 hours, 19,606 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Condition: Damaged
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, AT FL 330 RT HYD PRESSURE DROPPED TO ZERO, EICAS RT HYD SYS PRESSURE ILLUMINATED RT RF ON STATUS PAGE. PRESSURE RETURNED TO NORMAL AND EICAS WARNING EXTINGUISHED.  FOUND THAT WHEN WIRE W4220-1001-22 AT ABOUT 3" FROM D42134P IS MOVED, THE RT HYD QTY IN THE EICAS PAGE BECOMES VERY ERRATIC AND MOST OF THE TIME WILL GO TO 0.00 RF. SPLICED IN A NEW SECTION OF WIRE REF SWPM 20-10-13.  VERIFIED OPERATION OF BRAKE PRESSURE INDICATION, WHEEL WELL LIGHTS, PARKING BRAKE SYS, GROUND GEAR DOOR CLOSE SYSTEM AND HYD QTY SYSTEM, REF AMM 32-41-15-4, 33-31-00-2, 32-44-00-5, 32-00-15-2 AND 29-33-00-5.  RAN RIGHT ENGINE IAW JRH.  HYD QTY REMAINS STEADY WITH NO LOSS OF INDICATION.  OK FOR SERVICE.
